Title

Singular Optimal Control in Presence of Uncertainty - A Game Theoretic Approach

Document Type

Article

Publication Date

5-1969

Publication Title

International Journal of Control

Volume

9

Issue

5

First page number:

585

Last page number:

595

Abstract

Singular optimal control has been found for a plant whose dynamic equation is x¨ + a1[xdot]|[xdot]| = u; u is the control and a1 = a0 + a. The parametric variation in the coefficient a1 has been treated as an antagonist and a differential game has been formulated. Both the control and the antagonist are assumed to be bounded. Performance criterion is minimized by u and maximized by a. T is free. The state plane has been separated into different regions in which a specific strategy for u and a has been determined.

Disciplines

Controls and Control Theory | Electrical and Computer Engineering | Engineering

Language

English

Permissions

Use Find in Your Library, contact the author, or interlibrary loan to garner a copy of the item. Publisher policy does not allow archiving the final published version. If a post-print (author's peer-reviewed manuscript) is allowed and available, or publisher policy changes, the item will be deposited.

Identifier

DOI: 10.1080/00207176908905781

UNLV article access

Search your library

Share

COinS